# SDR UIEA2025041400459

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND M/D SUBSTITUTE TRACK CRACK, BETWEEN STA 1480 TO STA 1500, LBL 75.92.( 1. REMOVE AFFECTED FASTNERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 103. 2. REFER DAMAGE AREA IAW SRM 53-00-52-2R-13 REV 103 WORKSHEET NO: 50173. 3. INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 103 AND DWG NO: 65B38251 SH 75 REV -, 144U0802, SH 3 REV: B. 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
